Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Can nexito plus cause weight gain?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
sir i am taking nexito plus for last one year and lodoz five for last two weight has increased by 10 kg in one year and havig faty liver now.should i continue nexito plus.sir i was taking nexito forte,risperidon 1 mg,lonazap 5 for last 8 i am taking ursocol sr 600 mg for faty liver.i am now suffering high b.p,gastric,constipation,fatigue.
Posted Sat, 21 Apr 2012 in Medicines and Side Effects
Answered by Dr. Jasvinder Singh 25 minutes later

Thanks for posting your query.

Both Lexito and Resperidone can lead to weight gain. However much more important factor in causing the weight gain is more than required calorie intake and lack of exercise. The presence of fatty liver is another evidence that you are overnourished and probably under exercise. Intake of alcohol also causes fatty liver.

I will suggest you to consult a dietitian and seek a low calorie diet chart to facilitate weight loss. I will also suggest doing a TSH (thyroid stimulating hormone) as hypothyroidism can also produce weight gain.

In fatty liver, you need to restrict your alcohol intake (if you are taking any) and do some regular exercise like brisk walking for 45 min-1 hour daily.

Ursodeoxychiloic acid (UDCA) which you have started is supposed to help in reducing the fatty liver. Please take it regularly.

Lexito plus should be discontinued only after consulting your physician.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor